Characterization of unicyclic graphs with equal 2-domination number and domination number plus one

Adriana Hansberg, Lutz Volkmann
Util. Math. 77 (2008), 265--276.

BibTeX references

@Article\{HV08a,

author = "Hansberg, Adriana and Volkmann, Lutz",

title = "Characterization of unicyclic graphs with equal 2-domination number and domination number plus one",

journal = "Util. Math.",

volume = "77",

pages = "265--276",

year = "2008",

}

Other publications in the database

» Adriana Hansberg
» Lutz Volkmann